RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Number 2, Pages 56–72 (Mi da65)  

This article is cited in 1 scientific paper (total in 1 paper)

On the complexity of realization of Boolean functions by formulas

A. V. Chashkin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (271 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.71
Received: 10.12.2004

Citation: A. V. Chashkin, “On the complexity of realization of Boolean functions by formulas”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:2 (2005), 56–72

Citation in format AMSBIB
\Bibitem{Cha05}
\by A.~V.~Chashkin
\paper On the complexity of realization of Boolean functions by formulas
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 2
\pages 56--72
\mathnet{http://mi.mathnet.ru/da65}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168155}
\zmath{https://zbmath.org/?q=an:1249.94076}


Linking options:
  • http://mi.mathnet.ru/eng/da65
  • http://mi.mathnet.ru/eng/da/v12/s1/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Zabaluev, “On the mean complexity of monotone functions”, Discrete Math. Appl., 16:2 (2006), 181–194  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:392
    Full text:161
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020